# SDR C77A2018110500001

- Difficulty date: November 6, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N635CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000252
- Aircraft time: 28,462 hours, 16,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17002056008
- Condition: Corroded
- Location: Fuselage
- Part time: 28,462 hours, 16,903 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION HAS BEEN FOUND ON THE CABIN RT SEAT TRACK P/N 170-02056-008 DURING BASIC CHECK. MANUFACTURER CLASSIFIES THIS SEAT TRACK AS PSE, CLASSIFIED REPLACEMENT OF THIS TRACK AS A MAJOR REPAIR. THE REPLACEMENT IS ACCOMPLISHED USING PRODUCTION DRAWINGS AND SRM CHAPTER 51 STANDARD PRACTICES.
